Next article Search Articles Instructions for authors  Access Statistics | Citation Manager  
CASE REPORT  

 Article Access Statistics
    Viewed2003    
    Printed74    
    Emailed4    
    PDF Downloaded141    
    Comments [Add]    

Recommend this journal

Extradural hematoma following double valve replacement under cardiopulmonary bypass: A rare complication


Department of Anesthesia and Intensive Care, Post Graduate Institute of Medical Education and Research, Chandigarh, India

Correspondence Address:
Bhupesh Kumar
Department of Anesthesia and Intensive Care, Post Graduate Institute of Medical Education and Research, Chandigarh - 160 012
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-9784.105373

Rights and Permissions

Year : 2013  |  Volume : 16  |  Issue : 1  |  Page : 58-60

 

SEARCH
Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles

  Article in PDF (473 KB)
Email article
Print Article
Add to My List
The primary mechanisms responsible for acute neurological deterioration following cardiopulmonary bypass (CPB) include cerebral embolism, cerebral hypoperfusion and/or inflammatory process triggered by CPB. Extradural hematoma (EDH) following CPB is rare but associated with significant mortality and morbidity. We present a case of EDH following double valve replacement in an adolescent boy.






[FULL TEXT] [PDF]*
 

 

 

 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 
 
 Reader Comments
 Email Alert *
  *
 * Requires registration (Free)
 
 CASE REPORT
 




Department of Anesthesia and Intensive Care, Post Graduate Institute of Medical Education and Research, Chandigarh, India

Correspondence Address:
Bhupesh Kumar
Department of Anesthesia and Intensive Care, Post Graduate Institute of Medical Education and Research, Chandigarh - 160 012
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-9784.105373

Rights and Permissions

The primary mechanisms responsible for acute neurological deterioration following cardiopulmonary bypass (CPB) include cerebral embolism, cerebral hypoperfusion and/or inflammatory process triggered by CPB. Extradural hematoma (EDH) following CPB is rare but associated with significant mortality and morbidity. We present a case of EDH following double valve replacement in an adolescent boy.






[FULL TEXT] [PDF]*


        
Print this article     Email this article